It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-17-2007, 04:36 PM   #1
Junior Member
(male)
 
Join Date: Aug 2007
Location: surrey bc, canada
Posts: 18
kcooke82 HB User
Paxil side effect or something else??

about a month back i did a couple of lines of cocaine, which is not something i do often, and will never touch again...but ive always had an underlining anxiety / depression disorder, and the day after the coke i had the worst anxiety ever. i couldnt take it, i immidialtly went to the doctor to get a prescription for something that would help, and he gave me paxil.

i tried 1 pill (ONE) and within a couple of hours i felt VERY sedated, drugged, couldnt concentrate, dizzy/disoriented, absolutly no appetite, extremely dehydrated, depressed, just didnt feel like myself, i feel like i was someone else, it was horrible. i pretty much couldnt do anything but lay in bed. i figured this must be a side effect of the paxil and that I was NEVER touching it again, these symptoms lasted a few days, unrelenting. for about two days after that i felt great, like, abnormally great. almost euphoric. thennnn came the "crash". i slipped right back into my debilitation. couldnt get out of bed, didnt wanna see anyone or talk to anyone, didnt wanna eat, constantly drinking water. feeling super fatigued but couldnt sleep. sick to my stomach. this lasted for 6 more days straight, went to the hospital twice during the first symptoms convinced something was definetly wrong with me. blood work, urine, xrays, heart tracers, thyroid tests. everything came back normal.

after about two weeks i started to feel normal again (more or less)

its never been figured out the cause of this episode, but could this possibly have been a result of just ONE paxil pill???

 
Sponsors Lightbulb
   
Old 08-19-2007, 02:24 AM   #2
Inactive
(male)
 
Join Date: Aug 2007
Location: Texas
Posts: 22
TM227 HB User
Re: Paxil side effect or something else??

Side effects from anti-depressant start from day one and the anti-depressant response is usually about a month later. Your body is very good at adjusting to alot side effects from medication in a short period of time. So yes your major side effects could have merely been from your first few doses of Paxil.

 
Old 08-20-2007, 12:59 PM   #3
Veteran
(male)
 
Join Date: Nov 2006
Posts: 459
Survivor3 HB User
Re: Paxil side effect or something else??

Yes. I bet the med was responsible.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
long term effects of paxil? whyfish Anxiety 11 03-21-2009 02:33 AM
Question about paxil dosage shopgirl37 Anxiety 2 02-25-2009 08:19 PM
Has anyone gotten any good results from Paxil????!!!! MattyO87 Anxiety 5 09-20-2007 05:04 PM
for those switching from Paxil CR to Paxil (or Paroxetine) Sugar64 Depression 3 05-15-2005 06:20 PM
Paxil And Weight Gain! Aidansmaid Panic Disorders 10 09-06-2004 11:54 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (79), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), rosequartz (9), blessed824 (9), jennybyc (9), cuddles1 (9)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 05:07 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!